# SDR DALA2016040602653

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON OUTER CUSP WEB NEAR S18R APPROXIMATELY BS 207.  REPLACED CUSP WEB IAW SRM 51-41-02, PG 1-4, 51-41-05, PG 1.
